Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 168, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 4, 2012, 10:44 PM CDT for Emmet County, Kossuth County, Palo Alto County, Iowa. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2012, 10:44 PM CDT (03:44 UTC)
- Expired
- Sep 4, 2012, 11:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emmet County, IA, Kossuth County, IA, Palo Alto County, IA
The radar
The Minneapolis radar (KMPX), 180 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 11:00 PM CDT | TSTM WND DMG | N Swea City, IA | 8 INCH DIAMETER BRANCH DOWN ACROSS THE DRIVEWAY. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 10:19 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3109 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
595
WUUS53 KDMX 050344
SVRDMX
IAC063-109-147-050430-
/O.NEW.KDMX.SV.W.0168.120905T0344Z-120905T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1044 PM CDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EMMET COUNTY IN NORTHWEST IOWA...
KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
NORTHERN PALO ALTO COUNTY IN NORTHWEST IOWA...
* UNTIL 1130 PM CDT
* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTHEAST OF ESTHERVILLE TO 15 MILES EAST OF
ESTHERVILLE TO 7 MILES SOUTH OF EMMETSBURG...AND MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
ALGONA...BANCROFT...RINGSTED...ARMSTRONG...CYLINDER...RODMAN...
FENTON...SWEA CITY...WHITTEMORE...LONE ROCK...LEDYARD...BURT...
ALGONA AIRPORT...LAKOTA AND TITONKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...
SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4350 9397 4336 9397 4304 9412 4301 9488
4351 9485
TIME...MOT...LOC 0343Z 263DEG 32KT 4353 9457 4335 9450
4301 9466
WIND...HAIL 60MPH <.75IN
$$
SKOW3 follow-up statements
799
WWUS53 KDMX 050400
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 PM CDT TUE SEP 4 2012
IAC063-109-147-050430-
/O.CON.KDMX.SV.W.0168.000000T0000Z-120905T0430Z/
PALO ALTO IA-KOSSUTH IA-EMMET IA-
1100 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
EMMET...KOSSUTH AND NORTHEASTERN PALO ALTO COUNTIES UNTIL 1130 PM
CDT...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTH OF BANCROFT TO BANCROFT TO 8 MILES WEST OF
ALGONA...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ALGONA...BANCROFT...LEDYARD...BURT...ALGONA AIRPORT...LAKOTA AND
TITONKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4350 9397 4336 9397 4304 9412 4302 9475
4349 9463
TIME...MOT...LOC 0401Z 263DEG 32KT 4351 9423 4334 9419
4305 9435
WIND...HAIL 60MPH <.75IN
$$
SKOW121
WWUS53 KDMX 050421
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1121 PM CDT TUE SEP 4 2012
IAC063-147-050431-
/O.CAN.KDMX.SV.W.0168.000000T0000Z-120905T0430Z/
PALO ALTO IA-EMMET IA-
1121 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EMMET AND NORTHEASTERN
PALO ALTO COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4335 9397 4304 9412 4304 9443 4349 9442
4350 9397
TIME...MOT...LOC 0421Z 263DEG 32KT 4351 9398 4334 9394
4305 9411
$$
IAC109-050430-
/O.CON.KDMX.SV.W.0168.000000T0000Z-120905T0430Z/
KOSSUTH IA-
1121 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KOSSUTH COUNTY
UNTIL 1130 PM CDT...
AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF BUFFALO CENTER TO BUFFALO CENTER TO
ALGONA...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4335 9397 4304 9412 4304 9443 4349 9442
4350 9397
TIME...MOT...LOC 0421Z 263DEG 32KT 4351 9398 4334 9394
4305 9411
WIND...HAIL 60MPH <.75IN
$$
SKOW683
WWUS53 KDMX 050427
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1127 PM CDT TUE SEP 4 2012
IAC109-050437-
/O.EXP.KDMX.SV.W.0168.000000T0000Z-120905T0430Z/
KOSSUTH IA-
1127 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KOSSUTH COUNTY WILL
EXPIRE AT 1130 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EASTERN KOSSUTH UNTIL MIDNIGHT.
LAT...LON 4335 9397 4304 9412 4304 9443 4349 9442
4350 9397
TIME...MOT...LOC 0427Z 263DEG 32KT 4349 9390 4332 9386
4304 9404
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:22 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Sep 4, 6:22 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 622 PM CDT TUE SEP 4 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... PRIMARY CONCERN TONIGHT WILL BE CONVECTIVE TRENDS BUT CONFIDENCE IN THAT EVOLUTION IS DECREASING AS MOST MODELS...HIGH RES EXPLICIT AND PARAMETERIZED...ARE CURRENTLY OVERZEALOUS IN THEIR DEPICTION OF PRECIP. PRESENT SITUATION HAS 80KT JET FROM ROCKIES INTO IA ENHANCING DEEP/EFFECTIVE SHEAR. LITTLE IN THE WAY OF LARGE SCALE FORCING NOTED IMMEDIATELY UPSTREAM HOWEVER WITH RAP ANALYSIS AND WATER VAPOR IMAGERY FAIRLY BENIGN. ONLY SIGN OF LARGER SCALE UPWARD VERTICAL MOTION /UVM/ SEEMS TO BE ACROSS CENTRAL NE NEAR H85/H7 SHORT WAVE PER VISIBLE IMAGERY. OUR FORECAST AREA SEEMS PRIMED FOR DEVELOPMENT THERMODYNAMICALLY WITH UNCAPPED 2000-4000 J/KG MLCAPES. HOWEVER SPOTTY CONVERGENCE AND LITTLE TO NO UVM OVERHEAD HAVE RESULTED IN NO DEVELOPMENT AS OF YET. SMALL CELL ALONG HIGHWAY 20 DISSIPATED WHICH IS A SIGNAL THAT WE ARE NOT READY TO GO SURFACE BASED AND/OR HAVE INSUFFICIENT UPPER LEVEL SUPPORT. AT THE MOMENT FEEL THAT CONVECTIVE INITIATION IS GOING TO WAIT FOR AFOREMENTIONED NE UVM ALONG WITH INCREASED SYNOPTIC SCALE FORCING AHEAD OF MT/DAKOTAS SHORT WAVE AS IT MOVES EAST THIS EVENING. ECMWF/GFS QG FORCING INCREASES AS IT REACHES MN BY 06Z. 18Z RAP SUGGESTS WEAKLY CAPPED ELEVATED CAPES 2000 J/KG OR MORE WILL BE IN PLACE AND CERTAINLY CAPABLE OF SUPPORTING SEVERE WEATHER CONSIDERING OUR PROXIMITY TO THE JET. DCAPES SHOULD REMAIN QUITE HIGH OVERNIGHT WITH SOUNDINGS SHOWING PLENTY OF DRY AIR BELOW 3KM. THUS EXPECT NE CONVECTION TO SLOWLY DEVELOP AND MATURE AS IT REACHES IA MUCAPE AXIS WITH DAMAGING WINDS AND HAIL QUITE POSSIBLE. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... FORECAST CONCERNS FOR WEDNESDAY WILL DEAL WITH A STRONG COLD FRONT PUSHING ACROSS THE FORECAST AREA DURING THE MORNING AIDED BY A POTENT SHORT WAVE SWEEPING ACROSS THE NORTHERN PLAINS INTO IA. MOST OF THE CAPE AND SHEAR ARE AHEAD OF THE BOUNDARY SO ONGOING CONVECTION FROM THE OVERNIGHT WILL AFFECT THE EASTERN HALF OR SO OF THE FORECAST AREA. BEHIND THE FRONT MUCH COOLER AND DRIER AIR WILL PUSH INTO CENTRAL IOWA DURING THE AFTERNOON SO ANY THUNDERSTORM THREAT IN THE AFTERNOON WILL BE CONFINED TO THE FAR SOUTHEAST PORTION OF CENTRAL IOWA ON EAST. BEYOND WEDNESDAY WE BEGIN OUR SLIDE IN TEMPS AS HIGH PRESSURE BUILDS IN WEDNESDAY NIGHT THROUGH LATE THURSDAY. WARM ADVECTION OCCURS THURSDAY NIGHT AHEAD OF THE NEXT SYSTEM TO AFFECT THE AREA. ON FRIDAY THETA ADVECTION INCREASES AND A SECOND SHORT WAVE ROTATES THROUGH THE NORTHERN AND CENTRAL PLAINS BRINGING AND ANOTHER FRONT WILL PUSH ACROSS IOWA BRINGING A REINFORCING SHOT OF COLD AIR. SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR WITH THIS FOLLOWED BY SOME VERY COOL AIR. TEMPERATURES OVER THE WEEKEND WILL ACTUALLY BE BELOW NORMAL BUT IT WILL BE DRY. && .AVIATION...05/00Z AFTERNOON CONVECTIVE DEVELOPMENT OCCURRED NE AND WEST OF SITES...THEREFORE HAVE DELAYED ONSET OF PRECIPITATION UNTIL LATER...WHEN DEVELOPMENT IN NEBRASKA PUSHES EAST INTO AREA. HAVE ONLY INCLUDED TS MENTION AT KFOD AND KDSM WITH DELAY IN TIMING...BUT COULD SEE AT ALL SITES. CEILINGS WILL REMAIN PRIMARILY VFR WITH HIGH BASED STORMS...BUT COULD SEE PERIODS OF MVFR OR LOWER CEILINGS IF STORMS AFFECT SITES. NOT ENOUGH CONFIDENCE TO INCLUDE MENTION ATTM. AS SYSTEM PUSHES EAST...CONDITIONS WILL BE DRY WITH VFR CEILINGS WEDNESDAY AFTERNOON. HOWEVER...WINDS WILL BE GUSTY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SMALL LONG TERM...FAB AVIATION...AWB
Hazardous weather outlook, Sep 4, 3:39 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 339 PM CDT TUE SEP 4 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>073-051100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS- ADAIR-MADISON-WARREN- 339 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON FAR NORTHEAST...AND THEN ACROSS WESTERN IOWA DURING THE EVENING PROGRESSING EASTWARD INTO THE STATE OVERNIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH THE MAIN THREATS DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT INTO FRIDAY. AT THIS TIME...ANY THREAT FOR SEVERE WEATHER APPEARS QUITE LIMITED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT. IAZ062-074-075-081>086-092>097-051100- POWESHIEK-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 339 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS MAY CONTINUE INTO WEDNESDAY...WITH ADDITIONAL STORMS THURSDAY NIGHT INTO FRIDAY. AT THIS TIME...ANY THREAT FOR SEVERE WEATHER APPEARS LIMITED. .SPOTTER INFORMATION STATEMENT... SOME BRIEF SPOTTER ACTIVATION IS POSSIBLE TONIGHT. SMALL
In the hours before
Special weather statement, Sep 4, 10:08 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1008 PM CDT TUE SEP 4 2012 IAZ005-015-023-024-033>035-044-045-050330- CALHOUN-CARROLL-CRAWFORD-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER- 1008 PM CDT TUE SEP 4 2012 ...GUSTY WINDS WILL AFFECT THE AREA FROM THUNDERSTORMS WELL TOT HE NORTHWEST... AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 69 MILES NORTH OF CARROLL TO 36 MILES NORTH OF CARROLL TO 37 MILES WEST OF DENISON... MOVING SOUTHEAST AT 50 MPH. THOUGH THESE STORMS WILL REMAIN TO THE NORTH OF THE AREA FOR THE MOST PART...WINDS OF UP TO 50 MPH CAN BE EXPECTED TO EXTEND WELL AHEAD OF THE STORMS. LOCATIONS IMPACTED INCLUDE... SCHLESWIG... SAC CITY... RODMAN... POCAHONTAS... PLOVER... FONDA... CHARTER OAK... WHITTEMORE... WEST BEND... LYTTON... LAKE VIEW... KIRON... YETTER... WALL LAKE... ROLFE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Sep 4, 10:35 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1035 PM CDT TUE SEP 4 2012 IAZ005-006-015-016-023>025-033>036-044>046-057-050430- AUDUBON-CALHOUN-CARROLL-CRAWFORD-GREENE-HAMILTON-HANCOCK-HUMBOLDT- KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER-WINNEBAGO-WRIGHT- 1035 PM CDT TUE SEP 4 2012 ...GUSTY WINDS ADVANCE AHEAD OF STRONG THUNDERSTORMS... AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES NORTH OF ALGONA TO 19 MILES NORTHWEST OF FORT DODGE TO 21 MILES WEST OF DENISON...MOVING EAST AT 50 MPH. WINDS UP TO 50 MPH ARE LIKELY WELL AHEAD OF THE THUNDERSTORMS AND WILL COME WITHOUT RAINFALL. LOCATIONS IMPACTED INCLUDE... ALGONA AIRPORT... WALL LAKE... RUTLAND... PIONEER... MANSON... LEDYARD... DELOIT... BURT... BODE... ALGONA... YETTER... LIVERMORE... LAKOTA... HUMBOLDT... CLARE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 44 min |
| Sep 4, 10:22 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto, Pocahontas | 23 min |
| Sep 4, 10:47 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 43 min |
| Sep 4, 11:09 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 51 min |
| Sep 4, 11:37 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 38 min |
| Sep 5, 12:14 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 16 min |
| Sep 5, 12:14 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 46 min |
| Sep 5, 1:09 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 29 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.